Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/6206

Title: Fractional counts for authorship attribution: a numerical study
Authors: Burrell, Q.
Issue Date: 1995
Publisher: John Wiley & Sons, Inc.
Citation: Journal of the American Society for Information Science, 46(2). p. 97-102
Abstract: Responding to Leimkuhler's call for more computer experimentation in informetrics, this numerical study aims to illustrate observed appearances of fractional counts graphs. For instance, assuming a Lotka distribution for articles per author, it shows that for fields in which the single-author article dominates, a maximum value will always occur at one. However, in fields where the multiauthored article dominates, this maximum may be smaller than one.
URI: http://hdl.handle.net/1942/6206
DOI: 10.1002/(SICI)1097-4571(199503)46:2<97::AID-ASI3>3.0.CO;2-L
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.